Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    11
  • comments
    12
  • views
    11969

How Was Your Accutane Experience?

What1f

531 views

Do you experience any of these AFTER accutane?  

6 members have voted

  1. 1. Lingering side effects/ or new sickness post accutane?

    • Dry eyes
      4
    • Dry lips
      2
    • Dry nose
      3
    • Bone problems
      2
    • Celiac Disease
      1
    • IBS
      2
    • Ulcerative Colitis
    • Thin skin
      2
    • Sun sensitivity
      3
    • Thinned hair
      4
    • Adrenal fatigue
      1
    • Thyroid issues
    • Autoimmune Disorder
      1
    • Other
      1

Come vote! Also comment. Accutane is one of the most controversial drugs on the market, well in US now Claravis amnesteem etc.. Anyways, it seems that through reading many forums, that many people go on to develop autoimmune like disorders or serious body malfunctions after Accutane. Not to mention the "normal" side effects like dry skin that persist well beyond the last treatment date. I'm trying to gather a poll to see just how "coincidental" all these things after accutane are. It doesnt matter if you think accutane caused it or not when voting. But, simply put, if you have an ailment that appeared after accutane, then vote it in the poll.

If you've had something serious, please share your story.



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×